On Convergence of Difference Approximations of Extremum Problems Described by Elliptic Equations with Unbounded Nonlinearity

  • Aigul ManapovaEmail author
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 11386)


The present work is devoted to investigation of an optimization problem for elliptic equations with mixed derivatives and unbounded nonlinearity. The coefficients multiplying partial derivatives of the second order in the state equation are used as a control function. We develop finite difference approximations of extremum problems, study their well-posedness and estimate the approximation accuracy with respect to the state.


Optimal control problem Nonlinear elliptic equations Unbounded nonlinearity Mixed derivatives 



The author thanks Prof. F. V. Lubyshev for his important remarks and useful discussions.


  1. 1.
    Abrashin, V.N., Asmolik, V.A.: Locally one-dimensional difference schemes for multidimensional quasilinear hyperbolic equations. Differ. Uravn. 18(7), 294–308 (1982)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Matus, P.P., Moskal’kov, M.N., Shcheglik, V.S.: Consistent estimates for rate of convergence of the grid method for a second-order nonlinear equation with generalized solutions. Differ. Uravn. 31(7), 1198–1206 (1995)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Jovanovic, B.S.: Finite difference scheme for partial differential equations with weak solutions and irregular coefficients. Comput. Methods Appl. Math. 4(1), 48–65 (2004)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Jovanovic, B.S., Suli, E.: Analysis of Finite Difference Schemes. Springer Series in Computational Mathematics, vol. 46. Springer, London (2014). Scholar
  5. 5.
    Matus, P.: On convergence of difference schemes for IBVP for quasilinear parabolic equations with generalized solutions. Comp. Meth. Appl. Math. 14(3), 361–371 (2014)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Lubyshev, F.V., Fairuzov, M.E.: Consistent convergence rate estimates in the grid \(W^2_{2,0}(\omega )\) norm for difference schemes approximating nonlinear elliptic equations with mixed derivatives and solutions from \(W^m_{2,0}(\varOmega )\), \(3\,<\,m\le 4\). Comput. Math. Math. Phys. 57(9), 1427–1452 (2017)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Lubyshev, F.V., Fairuzov, M.E., Manapova, A.R.: Accuracy of difference schemes for nonlinear elliptic equations with non-restricted nonlinearity. Zhurnal SVMO 19(3), 41–52 (2017). (in Russian)CrossRefGoogle Scholar
  8. 8.
    Vasil’ev, F.P.: Optimization Methods. Faktorial, Moscow (2002). (in Russian)Google Scholar
  9. 9.
    Samarskii, A.A.: The Theory of Difference Schemes. Nauka/Marcel Dekker, Moscow/New York (1989, 2001)Google Scholar
  10. 10.
    Samarskii, A.A., Andreev, V.B.: Difference Methods for Elliptic Equations. Nauka, Moscow (1976). (in Russian)zbMATHGoogle Scholar
  11. 11.
    Samarskii, A.A., Vabishchevich, P.N.: Computational Heat Transfer. Wiley/Librokom, Moscow/New York (1996, 2009)Google Scholar
  12. 12.
    Samarskii, A.A., Lazarov, R.D., Makarov, V.L.: Difference Schemes for Differential Equations with Weak Solutions. Vysshaya Shkola, Moscow (1987). (in Russian)Google Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Bashkir State UniversityUfaRussia

Personalised recommendations